- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 823098, 12 pages
A Collocation Method Based on the Bernoulli Operational Matrix for Solving High-Order Linear Complex Differential Equations in a Rectangular Domain
1Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran
2Center of Excellence on Modelling and Control Systems, Ferdowsi University of Mashhad, Mashhad, Iran
3Department of Mathematics, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa
Received 19 November 2012; Accepted 14 February 2013
Academic Editor: Douglas Anderson
Copyright © 2013 Faezeh Toutounian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [4 citations]
The following is the list of published articles that have cited the current article.
- F. Toutounian, Emran Tohidi, and A. Kilicman, “Fourier Operational Matrices of Differentiation and Transmission: Introduction and Applications,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013.
- Emran Tohidi, F. Soleymani, and Adem Kilicman, “Robustness of Operational Matrices of Differentiation for Solving State-Spa ce Analysis and Optimal Control Problems,” Abstract and Applied Analysis, 2013.
- Emran Tohidi, and Adem Kılıçman, “A Collocation Method Based on the Bernoulli Operational Matrix for Solving Nonlinear BVPs Which Arise from the Problems in Calculus of Variation,” Mathematical Problems in Engineering, vol. 2013, pp. 1–9, 2013.
- E. Tohidi, Kh. Erfani, M. Gachpazan, and S. Shateyi, “A New Tau Method for Solving Nonlinear Lane-Emden Type Equations via Bernoulli Operational Matrix of Differentiation,” Journal of Applied Mathematics, vol. 2013, pp. 1–9, 2013.